# SDR CALA2013082300585

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 70,943 hours, 7,305 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER L/P 4513792 HFEC INSPECTON OF LOWER R1 DOOR AFT CORNER AREA 1.5 LONG INDICATION OF DEFECTS NOTED APPROXIMATELY 12 INCHES OF LOWER AFT CORNER.  ROUND DAMAGE TO BE WITHIN ALLOWABLE DAMAGE IAW SRM 52-10-01 ALLOWABLE DAMAGE 1.  R1 DOOR AFT LOWER CORNER REPAIRED IAW SRM 52-10-01 FIG 202.  REPAIR 8 & HFEC NIL CRACK FOUND ATTACHED MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 28 ACCOMPLISHED.
